Alert archive / Mississippi / Tornado Warnings in 2009
Tornado Warning 87, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at May 10, 2009, 5:47 PM CDT for 4 counties in Mississippi. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2009, 5:47 PM CDT (22:47 UTC)
- Expired
- May 10, 2009, 6:30 PM CDT
- In force
- 43 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Hinds County, MS, Madison County, MS, Warren County, MS, Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 75 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 1:29 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.8 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1410 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 553 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KJAN 102247
TORJAN
MSC049-089-149-163-102330-
/O.NEW.KJAN.TO.W.0087.090510T2247Z-090510T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
547 PM CDT SUN MAY 10 2009
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* TORNADO WARNING FOR...
NORTH CENTRAL HINDS COUNTY IN CENTRAL MISSISSIPPI...
WEST CENTRAL MADISON COUNTY IN CENTRAL MISSISSIPPI...
SOUTHERN YAZOO COUNTY IN CENTRAL MISSISSIPPI...
NORTHEASTERN WARREN COUNTY IN WEST CENTRAL MISSISSIPPI...
* UNTIL 630 PM CDT
* AT 546 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES
SOUTHWEST OF HOLLY BLUFF MOVING SOUTHEAST AT 35 MPH.
* THE TORNADO WILL BE NEAR...
PHOENIX BY 610 PM CDT...
TINSLEY BY 615 PM CDT...
LITTLE YAZOO AND BROWNSVILLE BY 625 PM CDT...
FLORA BY 630 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU
SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION
NOW.
&&
LAT...LON 3267 9016 3242 9046 3258 9073 3264 9069
3266 9072 3268 9071 3269 9069 3267 9067
3269 9066 3272 9072 3276 9072 3276 9069
3281 9070 3282 9075 3284 9075
TIME...MOT...LOC 2246Z 292DEG 30KT 3274 9075
$$
DHB1 follow-up statement
000
WWUS54 KJAN 102306
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
606 PM CDT SUN MAY 10 2009
MSC049-089-149-163-102330-
/O.CON.KJAN.TO.W.0087.000000T0000Z-090510T2330Z/
HINDS MS-WARREN MS-MADISON MS-YAZOO MS-
606 PM CDT SUN MAY 10 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR SOUTHERN
YAZOO...WEST CENTRAL MADISON...NORTHEASTERN WARREN AND NORTH CENTRAL
HINDS COUNTIES...
AT 606 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
TORNADO WAS LOCATED NEAR SATARTIA MOVING SOUTHEAST AT 35 MPH.
THE TORNADO WILL BE NEAR...
LITTLE YAZOO BY 620 PM CDT...
BENTONIA BY 625 PM CDT...
FLORA AND BROWNSVILLE BY 630 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU
SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION
NOW.
&&
LAT...LON 3267 9016 3242 9046 3258 9073 3264 9069
3266 9072 3268 9071 3269 9069 3267 9067
3269 9066 3272 9072 3276 9072 3276 9069
3281 9070 3282 9075 3284 9075
TIME...MOT...LOC 2306Z 298DEG 30KT 3264 9058
$$
DHBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at May 10, 4:10 PM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, May 10, 4:10 PM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 410 PM CDT SUN MAY 10 2009 .DISCUSSION...SHORT TERM(TONIGHT THROUGH MONDAY NIGHT) THE STALLED FRONTAL BOUNDARY VERY NEAR THE I-20 CORRIDOR WITH SOUPY AIR MASS TO THE SOUTH PUSHING 2500J/KG MLCAPES AND NEAR 70F DEWPOINTS. CURRENT SVR TSRA WW286 GOES UNTIL 8 PM AND CELLS CONTINUE TO FIRE AND INCREASE OVER NERN LA HEADING ACROSS THE MS RIVER. THE WEAKER OUTFLOW BOUNDARY ON VISIBLE SATELLITE STILL DISCERNABLE ALONG A PORT GIBSON TO QUITMAN LINE. CUMULUS FIELD OVER FAR SRN MS HAS THINNED OUT UNDER A DECENT MID LEVEL CAP THAT LOOKS LIKE IT WILL HOLD UP FOR THIS EVENING. SO SHRA/TSRA SHOULD BE MOST NUMEROUS ACROSS NERN LA INTO CENTRAL MS FOR THE NEXT SEVERAL WHERE POPS HAVE BEEN BOOSTED ABOVE GUIDANCE. BEST UPSTREAM SHORT WAVE CROSSING ARKLATEX REGION SHOULD MOVE E OF OUR CWFA BY MORNING. WHILE A BROAD RAIN SHIELD SHOULD STILL CROSS NRN MS TONIGHT...THE TRAINING OF HEAVY RAINFALL SHOULD OCCUR A LITTLE FARTHER S WITH BEST DIFFERENTIAL UPPER DIVERGENCE CENTERED NEAR PORT GIBSON AND EWD TONIGHT. AM GENERALLY CLOSE TO MAV GUIDANCE OF TEMPS WITH LOWS FROM THE LOWER 60S NORTH TO THE UPPER 60S SOUTH. ON MONDAY...SURFACE BOUNDARY BECOMES STATIONARY AGAIN CLOSER TO THE HIGHWAY 84 CORRIDOR. MODELS SUPPORT BEST CHANCES OF CONVECTION NEAR THE BOUNDARY WITH SOME ISENTROPIC LIFT NORTH OF THE FRONT ALSO KEEPING POPS UP. EXPECT THE STRONGER STORMS AND ISOLATED STRONG TO SEVERE TO AFFECT THE SOUTH HALF OF THE REGION. YET ANOTHER DECENT LOOKING TROUGH AXIS SWINGS THROUGH THE CWFA BY AFTERNOON. HEAVY RAINS COULD STILL BE AN ISSUE FOR THIS PERIOD AS STORMS MAY TRAIN FROM WEST TO EAST OVER THE SAME AREAS WHERE RAINFALL WOULD BE MORE BENEFICIAL THAN PROBLEMATIC. MAV GUIDANCE APPEARS REASONABLE WITH ANOTHER GRADIENT OF AT LEAST 15F IN HIGH TEMPS FROM NW TO SE. BY MONDAY NIGHT...A MID LEVEL SHORTWAVE RIDGE BUILDS IN BEHIND THE DEPARTING TROUGH AXIS DURING THE EVENING AND MAY SERVE TO QUIET DOWN THE CONVECTIVE ACTION A BIT OVERNIGHT. BEST LOW LEVEL MOISTURE CONVERGENCE CLOSER TO THE COAST AS WELL SO WILL KEEP POPS AT OR BELOW 40 PERCENT FOR THE EVENING AND EVEN LOWER AFTER MIDNIGHT FOR A CHANGE. TEMPS ACTUALLY DIP BELOW 60F ACROSS THE NRN PORTIONS FOR SEVERAL HOURS ASSOCIATED WITH A 1024MB SURFACE HIGH DROPPING INTO THE OH VALLEY. THIS COULD BE THE LAST TIME WE SEE THIS COOL OF AIR UNLESS THE 12Z ECMWF CAN PAN OUT WITH A BOMBING UPPER LOW NEXT WEEK./40/ LONGER TERM(TUESDAY THROUGH SUNDAY)...NEAR ZONAL FLOW WILL CONTINUE THIS WEEK WITH A RETURN TO MOSTLY DIURNAL RAIN CHANCES...BUT A PATTERN CHANGE LOOKS MORE LIKELY BY NEXT WEEKEND. BOTH MODELS HAVE A SURFACE HIGH CENTERED OVER THE OHIO VALLEY BY TUESDAY MORNING WITH DRIER MID 50 SURFACE DEW POINTS OVER OUR NORTHERN ZONES. THIS HIGH WILL SHIFT EAST TUESDAY AND RETURN FLOW WILL HELP SEND THE STALLED BOUNDARY BACK NORTH AS A WEAK WARM FRONT. ONCE THIS BOUNDARY SHIFTS NORTH OF OUR CWFA BY TUESDAY EVENING...VERY LITTLE CHANGE IN THE MID 60 DEW POINTS AND GREATER THAN ONE INCH PW AIRMASS IS SEEN THROUGH NEXT WEEKEND. THE WARM FRONT WILL MOVE OVER THE NORTHERN HALF OF OUR AREA DURING THE HEAT OF THE DAY TUESDAY. THIS WILL SHIFT THE FOCUS FOR GREATEST POPS TO OVER OUR NORTH TUESDAY AFTERNOON. ALTHOUGH A FEW STRONG STORMS CANNOT BE RULED OUT TUESDAY...IT APPEARS THE MAIN THREAT FOR SEVERE WEATHER WILL REMAIN NORTHWEST OF OUR CWFA. A NORTHERN STREAM SHORTWAVE WILL TRACK EAST ACROSS THE NORTHERN TIER STATES TUESDAY AND WEDNESDAY BEFORE LIFTING UP INTO CANADA. THE ASSOCIATED SURFACE LOW WILL DROP A COLD FRONT TOWARD OUR REGION LATE WEDNESDAY BUT THIS FRONT IS EXPECTED TO STALL WELL NORTH OF OUR CWFA WEDNESDAY NIGHT. WITH WARMER THAN NORMAL TEMPERATURES EXPECTED EACH AFTERNOON FROM WEDNESDAY ON...GENERALLY IN THE MID TO UPPER 80S...ISOLATED TO SCATTERED MAINLY AFTERNOON TO EARLY EVENING SHOWERS AND THUNDERSTORMS ARE EXPECTED. BOTH THE GFS AND ECMWF START TO SHOW A MORE AMPLIFIED WEATHER PATTERN BY SATURDAY WITH TROUGHING OVER THE WEST AND RIDGING IN THE EAST. THE PATTERN LOOKS TO REMAIN PROGRESSIVE THOUGH WITH THE TROUGH IN THE WEST MOVING OVER OUR REGION BY MONDAY. THIS MAY BRING SOME COOLER WEATHER FOR THE START OF NEXT WEEK. /22/ && .AVIATION...VFR CONDITIONS IN MAINLY SCATTERED TO BROKEN CUMULUS CLOUDS AROUND 3000 TO 4000FT PREVAIL ACROSS THE MAJORITY AREA THIS AFTERNOON. SHOWERS AND THUNDERSTORM WILL CONTINUE TO BE ON THE INCREASE THIS AFTERNOON AND THESE SHOWERS WILL BRING TEMPO MVFR/IFR CONDITIONS OVER MOST SITES THIS AFTERNOON AND EVENING. THE HIGHEST PROBABILITY FOR THUNDERSTORMS WILL BE AT JAN AND MEI...BUT ISOLATED STORMS ARE POSSIBLE FOR GWO/GLH AND GTR ALSO. FOG/STRATUS IS ONCE AGAIN POSSIBLE EARLY ON SATURDAY AND THIS WILL BRING IFR/LIFR CONDITIONS TO MUCH OF THE AREA./15/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 66 78 61 82 / 59 60 33 50 MERIDIAN 65 78 60 80 / 62 60 28 51 VICKSBURG 66 77 63 84 / 59 60 35 35 HATTIESBURG 68 84 66 84 / 29 54 31 40 NATCHEZ 67 80 64 84 / 35 43 39 28 GREENVILLE 63 69 59 81 / 81 72 30 52 GREENWOOD 62 71 58 81 / 82 65 28 53 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, May 10, 2:48 PM CDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 248 PM CDT SUN MAY 10 2009 ARZ074-075-MSZ018-019-025>039-112000- ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL- MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON- HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- 248 PM CDT SUN MAY 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...AND PORTIONS OF NORTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY ISOLATED STRONG THUNDERSTORMS WILL BE POSSIBLE FOR LOCATIONS ALONG AND NORTH OF A CROSSETT ARKANSAS...TO LEXINGTON AND MACON MISSISSIPPI LINE THIS AFTERNOON INTO THIS EVENING. THE PRIMARY RISK WILL BE WIND GUSTS OF 40 MPH AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER WILL BE LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT EXPECTED THROUGH NEXT SATURDAY. LAZ007>009-015-016-023-025-MSZ040>058-112000- MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA- FRANKLIN LA-TENSAS-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE- NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE- CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE- 248 PM CDT SUN MAY 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...AND CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE FOR LOCATIONS ALONG AND NORTH OF THE INTERSTATE TWENTY CORRIDOR THIS AFTERNOON AND THIS EVENING. THE PRIMARY RISK WILL BE DAMAGING WIND GUSTS UP TO 60 MPH AND LARGE HAIL UP TO THE SIZE OF GOLF BALLS. THE COMBINATION OF OUTFLOW BOUNDARIES AND A STATIONARY FRONTAL BOUNDARY WITH DAYTIME HEATING IS EXPECTED TO GENERATE THUNDERSTORMS IN AN UNSTABLE ENVIRONMENT TODAY. PERIODS OF HEAVY RAINFALL OF UP TO 2 INCHES WILL ALSO BE POSSIBLE ESPECIALLY IF STORMS TRAIN OVER THE SAME LOCATIONS. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY STRONG TO SEVERE STORMS WILL BE POSSIBLE ACROSS THESE AREAS AGAIN MONDAY AFTERNOON AND EVENING AS THE STALLED FRONTAL BOUNDARY JUST SOUTH OF THE INTERSTATE TWENTY CORRIDOR AND DAYTIME HEATING COMBINE FOR THUNDERSTORM DEVELOPMENT. THIS FRONT SHOULD RETURN NORTHWARD ON TUESDAY WITH ADDITIONAL STORMS CROSSING THE REGION HOWEVER...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW AT THIS TIME FROM TUESDAY THROUGH SATURDAY. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED MONDAY AND MONDAY NIGHT. OTHERWISE...ACTIVATION IS NOT EXPECTED THROUGH NEXT SATURDAY. LAZ024-026-MSZ059>066-072>074-112000- CATAHOULA-CONCORDIA-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 248 PM CDT SUN MAY 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL LOUISIANA...AND SOUTH MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING ACROSS THE OUTLOOK AREA AS A STALLED FRONTAL BOUNDARY JUST SOUTH OF THE INTERSTATE TWENTY CORRIDOR AND DAYTIME HEATING COMBINE FOR THUNDERSTORM DEVELOPMENT. DAMAGING WINDS AND HAIL WILL BE THE PRIMARY CONCERNS...ALTHOUGH PERIODS OF HEAVY RAINFALL OF UP TO 2 INCHES WILL ALSO BE POSSIBLE ESPECIALLY IF STORMS TRAIN OVER THE SAME LOCATIONS. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY STRONG TO SEVERE STORMS WILL BE POSSIBLE ACROSS THE OUTLOOK AREA AGAIN MONDAY AFTERNOON AND EVENING AS THE STALLED FRONTAL BOUNDARY JUST SOUTH OF THE INTERSTATE TWENTY CORRIDOR AND DAYTIME HEATING COMBINE FOR THUNDERSTORM DEVELOPMENT. THIS FRONT SHOULD RETURN NORTHWARD ON TUESDAY WITH ADDITIONAL STORMS CROSSING THE REGION HOWEVER...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW AT THIS TIME FROM TUESDAY THROUGH SATURDAY. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED MONDAY AFTERNOON. OTHERWISE...ACTIVATION IS NOT EXPECTED THROUGH NEXT SATURDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 15
In the hours before
Local storm report, May 10, 2:53 PM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
253 PM CDT SUN MAY 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL 2 N EUDORA 33.15N 91.26W
05/09/2009 E0.75 INCH CHICOT AR EMERGENCY MNGR
0528 PM TSTM WND DMG 2 N EUDORA 33.15N 91.26W
05/09/2009 CHICOT AR EMERGENCY MNGR
A COUPLE TREES WERE BLOWN DOWN JUST N OF EUDORA.
&&
CMELocal storm report, May 10, 3:19 PM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
319 PM CDT SUN MAY 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL 1 N TRANSYLVANIA 32.69N 91.18W
05/10/2009 E1.00 INCH EAST CARROLL LA EMERGENCY MNGR
&&
CMELocal storm report, May 10, 3:34 PM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
334 PM CDT SUN MAY 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0229 PM HAIL 8 NW TRANSYLVANIA 32.76N 91.28W
05/10/2009 E1.00 INCH EAST CARROLL LA EMERGENCY MNGR
QUARTER HAIL ALONG HWY 882 NEAR THE WEST CARROL/EAST
CARROL PARISH BORDERS.
&&
JCULINLocal storm report, May 10, 4:06 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
406 PM CDT SUN MAY 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 PM HAIL CLAYTON 31.72N 91.54W
05/10/2009 E0.75 INCH CONCORDIA LA CO-OP OBSERVER
&&
19Local storm report, May 10, 4:31 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
431 PM CDT SUN MAY 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 PM HAIL 4 NE FERRIDAY 31.68N 91.51W
05/10/2009 E1.00 INCH CONCORDIA LA PUBLIC
ALONG LAKE CONCORDIA.
&&
CMELocal storm report, May 10, 5:28 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
528 PM CDT SUN MAY 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM HAIL S PIONEER 32.74N 91.44W
05/10/2009 E1.75 INCH WEST CARROLL LA PUBLIC
GOLFBALL HAIL REPORTED BETWEEN PIONEER AND DARNELL.
0444 PM HAIL 4 S KILBOURNE 32.94N 91.31W
05/10/2009 E1.00 INCH WEST CARROLL LA PUBLIC
NICKEL TO QUARTER HAIL REPORTED IN TERRY AND OAK GROVE
&&
JCULINThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:03 PM CDT | Severe Thunderstorm Warning | JAN | Attala | 42 min |
| May 9, 7:14 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw | 27 min |
| May 9, 7:30 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes, Madison, Yazoo | 45 min |
| May 9, 8:05 PM CDT | Severe Thunderstorm Warning | JAN | Smith | 40 min |
| May 9, 8:06 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake, Madison, Scott | 39 min |
| May 9, 8:35 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Smith | 40 min |
| May 9, 8:41 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba | 38 min |
| May 9, 9:05 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper, Lauderdale, Newton | 55 min |
| May 10, 3:49 PM CDT | Severe Thunderstorm Warning | JAN | Adams | 56 min |
| May 10, 4:57 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey | 78 min |
| May 10, 5:06 PM CDT | Tornado Warning | JAN | Issaquena, Sharkey | 54 min |
| May 10, 5:25 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 80 min |
| May 10, 5:36 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Sharkey, Warren, Yazoo | 54 min |
| May 10, 6:20 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Yazoo | 55 min |
| May 10, 6:45 PM CDT | Severe Thunderstorm Warning | JAN | Rankin | 75 min |
Nearby
Tornado Warnings in Mississippi, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.